MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEFOGGER; ANTI-FOG SOLUTION

DEROYAL INDUSTRIES, INC. DEFOGGER; ANTI-FOG SOLUTION
Model Number 28-0101B
Medical Device Problem Codes Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: an internal complaint (b)(4) was received indicating that the x-ray element separated from the anti-fog foam pad (finished good 28-0101b) during a procedure.The x-ray detectable strip fell into the patient but was located after detaching.There was no patient injury.A sample was unavailable to return for evaluation.The complaint investigator reviewed the work order for the reported lot number (48028715).There were 27 defects from this lot; however, these parts were rejected due to issues with the paper backing, which is unrelated to the reported event.No discrepancies were identified in the work order that could have contributed to the reported failure.No change has been made to the raw materials or the converting process for the anti-fog pad.The investigation is ongoing at this time.When new and critical information is available, this report will be updated.
 
Event or Problem Description
The x-ray detectable strip came off the anti-fog pad during a procedure.
 
Additional Manufacturer Narrative
Root cause: the photo of the defective sample confirmed the reported defect.However, the sample itself was unavailable for evaluation.A root cause for the reported issue was unable to be determined.Corrective action: due to the root cause determination, a corrective action has not been taken.Investigation summary an internal complaint (call 46079) was received indicating that the x-ray element separated from the anti-fog foam pad (finished good 28-0101b) during a procedure.The x-ray detectable strip fell into the patient but was located after detaching.There was no patient injury.A sample was unavailable to return for evaluation.A photo of the defective product was received, but it did not aid in the investigation of the reported issue.The complaint investigator reviewed the work order for the reported lot number (48028715).There were 27 defects from this lot; however, these parts were rejected due to issues with the paper backing, which is unrelated to the reported event.No discrepancies were identified in the work order that could have contributed to the reported failure.No change has been made to the raw materials or the converting process for the anti-fog pad.The investigation is complete at this time.If new and critical information is available, this report will be updated.
 
Event or Problem Description
The x-ray detectable strip came off the anti-fog pad during a procedure.

Brand Name
DEFOGGER
Common Device Name
ANTI-FOG SOLUTION
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
MDR Report Key8317853
Report Number1060680-2019-00001
Device Sequence Number1650008
Product Code OCT
UDI-Device Identifier00749756301749
UDI-Public00749756301749
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K982465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-0101B
Device Lot Number48028715
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1